I've been on birth control for 3 weeks, and I have had some spotting a few days because of it. My boyfriend and I tried having sex 2 days ago, but it ended up being painful for both of us. It felt like he was going too deep, and thus hurting me, and he felt like my vagina was too tight, and thus was hurting him. We used a lubricated condom, and always have, and I was very aroused. We have had sex many times before and this has never happened, we were using the same positions as normal too. We noticed some blood on the condom afterwards, and just associated it to my spotting. The day after that, and now today, I have been bleeding very heavily, as if I'm on my period, but I shouldn't be starting my period for another week.
All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.